# SDR ANCF200600032

- Difficulty date: September 10, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N517NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 54,281 hours, 17,004 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX386248
- Condition: Failed
- Location: Hyd System
- Part time: 2,527 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT HYD QTY DECREASED TO ZERO AND SYSTEM PRESS LGT ILLUM, EICAS MSG L HYD SYS PRESS DISPLAYED.  IAW AMM 29-11-17 WAS REPLACED THE DIFFERENCIAL PRESSURE INDICATOR LT AND ENGINE DRIVEN PUMP WAS REPLACED.  LT DIFF PRESS INDICATOR S/N OFF SIN P/N OFF SIN P/N ON 7686631 SN ON 02326.
